# SDR 99ZZZX4199

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N601VH
- Make and model: Cndair CL6002B16
- Aircraft serial: 5043
- System (JASC): 7110 · Engine Cowling System
- Part: Pin
- Part number: 22850219108
- Condition: Failed
- Location: Rt Engine
- Part time: 3,280 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PRE-FLIGHT, NOTICED NR 9 BLOCKER DOOR STANDING STRAIGHT UP IN THE BYPASS SECTION.  (THE DOOR SHOULD BE FLUSH WITH THE T/R STOWED).  THE BLOCKER DOOR ACTUATING ARM WAS DISCONNECTED FROM THE BLOCKER DOOR.  THE PIN AND CLIP FELL OUT ALLOWING THE ARM TO BECOME DISCONNECTED FROM THE BLOCKER DOOR.  REPLACED BENT BLOCKER DOOR WITH NEW CLIP AND PIN.
